# SDR DLM88101243

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 44,405 hours, 35,812 cycles
- Engine: Pwa JT8D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING RUBBER ODOR AT ALTITUDE (FL330) AT EMERGENCY EXIT ROWS OVER WINGS.  RETURNED TO DEPARTURE, MX IN PROGRESS TROUBLESHOOTING ODOR IN CABIN.
